Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2017, 11:40 AM CDT for 4 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 11:40 AM CDT (16:40 UTC)
- Expired
- Apr 11, 2017, 12:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Blanco County, TX, Comal County, TX, Hays County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 4.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2566 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.1
The text
As transmitted.
863 WUUS54 KEWX 111640 SVREWX TXC031-091-209-259-111730- /O.NEW.KEWX.SV.W.0078.170411T1640Z-170411T1730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 1140 AM CDT TUE APR 11 2017 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... West central Hays County in south central Texas... Southwestern Blanco County in south central Texas... East central Kendall County in south central Texas... Northeastern Comal County in south central Texas... * Until 1230 PM CDT * At 1140 AM CDT, a severe thunderstorm was located near Twin Sisters, or near Blanco, moving south at 15 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Blanco, Canyon Lake, Payton, Spring Branch, Twin Sisters, and Fischer. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail, damaging winds, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3008 9849 3012 9827 2991 9813 2984 9848 TIME...MOT...LOC 1640Z 347DEG 11KT 3003 9835 HAIL...1.00IN WIND...<50MPH $$
2 follow-up statements
096 WWUS54 KEWX 111703 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1203 PM CDT TUE APR 11 2017 TXC031-091-209-259-111730- /O.CON.KEWX.SV.W.0078.000000T0000Z-170411T1730Z/ Hays TX-Blanco TX-Kendall TX-Comal TX- 1203 PM CDT TUE APR 11 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR WEST CENTRAL HAYS...SOUTH CENTRAL BLANCO...EAST CENTRAL KENDALL AND NORTHEASTERN COMAL COUNTIES... At 1201 PM CDT, a severe thunderstorm was located near Twin Sisters, or 9 miles southeast of Blanco, moving southeast at 15 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Canyon Lake, Spring Branch, Twin Sisters, Fischer and U.S. Highway 281. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Prepare immediately for large hail and deadly cloud to ground lightning. Seek shelter inside a well-built structure. Stay away from windows. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3004 9849 3008 9827 2991 9813 2984 9848 TIME...MOT...LOC 1701Z 335DEG 12KT 2998 9835 HAIL...1.00IN WIND...<50MPH $$ PLATT
286
WWUS54 KEWX 111726
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1226 PM CDT TUE APR 11 2017
TXC031-209-259-111734-
/O.CAN.KEWX.SV.W.0078.000000T0000Z-170411T1730Z/
Hays TX-Blanco TX-Kendall TX-
1226 PM CDT TUE APR 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HAYS...SOUTH
CENTRAL BLANCO AND EAST CENTRAL KENDALL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2994 9815 2991 9813 2984 9848 2993 9842
3003 9829
TIME...MOT...LOC 1724Z 322DEG 9KT 2994 9826
$$
TXC091-111730-
/O.CON.KEWX.SV.W.0078.000000T0000Z-170411T1730Z/
Comal TX-
1226 PM CDT TUE APR 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHEASTERN COMAL COUNTY...
At 1224 PM CDT, a severe thunderstorm was located over Fischer, or
near Canyon Lake Dam, moving southeast at 10 mph. Another severe
thunderstorm was located 2 miles north of Spring Branch.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Canyon Lake, Fischer and Spring Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2994 9815 2991 9813 2984 9848 2993 9842
3003 9829
TIME...MOT...LOC 1724Z 322DEG 9KT 2994 9826
HAIL...1.00IN
WIND...<50MPH
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:56 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 11, 9:56 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 956 AM CDT Tue Apr 11 2017 .UPDATE... The weak cold front has moved slightly farther south and is now just inside the northern CWA. A broad convergence zone has developed across the northeast Hill Country and is being enhanced by the tail end of large scale forcing from the mid and upper level shortwave. Aircraft sounding data out of AUS no longer indicates the presence of a mid level cap, as was the case late yesterday afternoon and overnight which helped to limited the potential for on organized complex to push the front south. With the cap now eroded and deep moisture pooled over the area the weak front and mid/upper level forcing has allowed for the generation of scattered showers and storms through the eastern Hill Country and Central Texas this morning. These storms will drift east through the morning hours, possibly near the Austin metro area. A few stronger storms are possible with small hail and heavy downpours. A quick 1-2 inches is possibly under any of the heavier storms which could lead to localized flooding issues. At this time we will hold off on re-issuing the Flash Flood Watch as the short-term trends suggest the coverage of excessive rainfall to be isolated in nature. Going into the afternoon, the front appears to become slightly more diffuse and mid/upper level forcing begins to pull away. Coverage of showers and storms should decrease slightly and favor southern and eastern areas. && .PREV DISCUSSION... /ISSUED 708 AM CDT Tue Apr 11 2017/ UPDATE... We have let the Severe Thunderstorm and Flash Flood Watches expire at 12z or 7 AM CDT. There may be some strong storms and locally heavy downpours as a weakening upper level shortwave moves across South Central Texas this morning while interacting with a stalled front and moist and unstable airmass. The downpours may cause some minor flooding in the small areas that received heavy rains overnight. However, the threat for severe storms and flash flooding has ended. PREV DISCUSSION... /ISSUED 627 AM CDT Tue Apr 11 2017/ UPDATE... See below for the 12z aviation discussion... AVIATION... Currently IFR CIGs at AUS and SAT and low-end MVFR CIGs at SSF and DRT. An isolated shower or two is possible at the Interstate 35 sites through the early afternoon. CIGs are expected to improve to MVFR at AUS and SAT by 15z with all four TAF sites expected to improve to VFR by Tuesday afternoon. MVFR CIGs should return by late Tuesday evening before deteriorating further to IFR by early Wednesday morning. Winds will generally be out of the east/southeast at around 5 to 10 knots. PREV DISCUSSION... /ISSUED 333 AM CDT Tue Apr 11 2017/ SHORT TERM (Today through Wednesday)... A weak cold front along a Langtry to Lampasas to Waco is only drifting south and will stall by midday while a weakening upper level shortwave over western Texas to the Big Bend is moving east. These features will lift a moist airmass with PWS above 1.4 inches and unstable airmass with CAPEs above 1000 J/KG to produce isolated storms that could be strong to severe with locally heavy rains. Have maintained most of the ongoing severe and flash flood watches, except for the westernmost counties where the rains have mostly ended. The forecast is low confidence as models have underperformed for the most part across South Central Texas. May have to remove other counties prior to the 12Z expiration based on radar trends. Expect 1 to 3 inch amounts with very isolated 5 inches totals. Rains will taper off during the remainder of this morning with only widely scattered showers and thunderstorms this afternoon. Zonal flow aloft and a moist airmass will allow for only isolated showers and thunderstorms tonight into Wednesday as the front dissipates or lifts back north. LONG TERM (Wednesday Night through Monday)... The pattern on Wednesday will continue through this weekend into early next week with isolated showers and thunderstorms expected. Parts of Val Verde county may see higher coverage due better moisture convergence with some storms possibly coming off the Serranias del Burro of northern Mexico. The upper level trough expected Thursday into Friday has trended further north with more recent model runs and have lowered POPs to 20 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 76 63 80 64 81 / 50 20 20 10 20 Austin Bergstrom Intl Airport 75 62 80 63 80 / 50 20 20 10 20 New Braunfels Muni Airport 76 63 80 64 80 / 50 20 20 10 20 Burnet Muni Airport 74 61 77 63 77 / 50 20 20 10 20 Del Rio Intl Airport 81 65 81 64 80 / 30 20 20 20 20 Georgetown Muni Airport 75 61 79 63 79 / 50 20 20 10 20 Hondo Muni Airport 79 63 81 64 81 / 40 20 20 10 20 San Marcos Muni Airport 76 63 80 63 80 / 50 20 20 10 20 La Grange - Fayette Regional 76 64 81 64 81 / 50 20 20 10 20 San Antonio Intl Airport 77 64 80 65 80 / 40 20 20 10 20 Stinson Muni Airport 77 64 80 65 81 / 40 20 20 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...05 Synoptic/Grids...Runyen Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Local storm report, Apr 11, 11:05 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1105 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM HAIL 4 ESE CYPRESS MILL 30.36N 98.18W
04/11/2017 E0.50 INCH BLANCO TX PUBLIC
REPORTED VIA SOCIAL MEDIA, HALF AN INCH
HAIL.
&&Local storm report, Apr 11, 11:08 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL 1 NNW DRIPPING SPRINGS 30.20N 98.09W
04/11/2017 E1.00 INCH HAYS TX PUBLIC
QUARTER SIZE HAIL BEING REPORTED BY DRIPPING
SPRINGS FIRE DEPT.
&&Local storm report, Apr 11, 11:15 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 AM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 1 NNE LEANDER 30.58N 97.85W
04/11/2017 E0.75 INCH WILLIAMSON TX PUBLIC
MEDIA VIEWER REPORTED .75 INCH HAIL.
&&Special weather statement, Apr 11, 11:15 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1115 AM CDT TUE APR 11 2017
TXZ191-208-111645-
Caldwell TX-Hays TX-
1115 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL AND
SOUTHEASTERN HAYS COUNTIES UNTIL 1145 AM CDT...
At 1115 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Marcos, moving northeast at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
San Marcos, Kyle, Lockhart, Martindale, Uhland, Niederwald, Mountain
City, San Marcos Regional Airport, Maxwell and Reedville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2978 9781 2979 9782 2978 9783 2979 9783
2981 9785 2983 9784 2985 9786 2985 9789
2981 9794 2984 9801 3008 9793 2997 9764
TIME...MOT...LOC 1615Z 202DEG 20KT 2988 9789Special weather statement, Apr 11, 11:19 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1119 AM CDT TUE APR 11 2017
TXZ173-194-111645-
Williamson TX-Lee TX-
1119 AM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHWESTERN LEE COUNTIES UNTIL 1145 AM CDT...
At 1119 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Thorndale, or 12 miles west of Lexington, moving
southeast at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lexington, Tanglewood, Fedor, Knobb Springs and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3025 9706 3032 9717 3034 9720 3035 9722
3041 9733 3059 9723 3058 9721 3046 9715
3054 9700 3052 9691 3051 9690
TIME...MOT...LOC 1619Z 293DEG 18KT 3048 9720Special weather statement, Apr 11, 11:31 AM CDT, 9 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1131 AM CDT TUE APR 11 2017 TXZ191-111700- Hays TX- 1131 AM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL NOON CDT... At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm near Driftwood, or near Dripping Springs, moving south at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Wimberley, Dripping Springs, Woodcreek, Driftwood, Mount Gainor and Hays City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3018 9822 3022 9800 3003 9790 2998 9820 TIME...MOT...LOC 1631Z 347DEG 12KT 3013 9810
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:36 PM CDT | River Flood Warning | EWX | Guadalupe | 18 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.